按条件检索“182”条记录

已选条件: 出版年: 2010 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Partial tilting modules over m-replicated algebras SCOPUS SCIE

作者:Zhang, SH

作者机构:[Zhang, S] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Algebra,JOURNAL OF ALGEBRA,2010,Vol.323,Issue.9,2538-2546

WOS被引数:4

资源类型:期刊论文

WOS:000276762900013

2. THE DEFECT INDEXOF SINGULAR SYMMETRIC LINEARDIFFERENCE EQUATIONS WITH REAL COEFFICIENTS SCOPUS SCIE

作者:GUOJING REN;YUMING SHI

作者机构:[Ren, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, School of Statistics and Mathematics, Shandong Economic University, Jinan, Shandong 250014, China;[ Shi, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Proceedings of the American Mathematical Society,PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2010,Vol.138,Issue.7,2463-2475

WOS被引数:16

资源类型:期刊论文

WOS:000278512900023

3. Small divisors problem in dynamical systems and analytic solutions of the Shabat equation SCOPUS SCIE

作者:Si, J.;Li, X.

作者机构:[Si, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Li, X] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2010,Vol.367,Issue.1,287-295

WOS被引数:3

资源类型:期刊论文

WOS:000275385100027

4. Linnik-type problems for automorphic L-functions SCOPUS SCIE

作者:Qu, Yan

作者机构:[Qu, Yan] Univ Nancy 1, Inst Elie Cartan, F-54506 Vandoeuvre Les Nancy, France.; [Qu, Yan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2010,Vol.130,Issue.3,786-802

WOS被引数:7

资源类型:期刊论文

WOS:000274604500024

5. NORMAL FAMILIES AND UNIQUENESS THEOREM OF HOLOMORPHIC FUNCTIONS SCOPUS SCIE

作者:Lue, Feng; Liu, Kai; Yi, Hongxun

作者机构:[Lue, Feng] China Univ Petr, Dept Math, Dongying 257061, Shandong, Peoples R China.; [Liu, Kai] Nanchang Univ, Dept Math, Nanchang 330031, Peoples R China.; [Yi, Hongxun] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:KODAI MATHEMATICAL JOURNAL,2010,Vol.33,Issue.2,217-232

WOS被引数:1

资源类型:期刊论文

WOS:000280779300005

6. A highly accurate alternating 6-point group method for the dispersive equation EI SCOPUS SCIE

作者:Wen-Qia Wang;Qingjie Zhang

作者机构:[Wang, W.-Q] School of Mathematics and System Sciences, Shandong University, Jinan, Shandong, China;[ Zhang, Q] School of Mathematics and System Sciences, Shandong University, Jinan, Shandong, China

来源:International journal of computer mathematics,INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2010,Vol.87,Issue.7,1512-1521

WOS被引数:5

资源类型:期刊论文

WOS:000278353200007

7. New soliton and periodic solutions of (1+2)-dimensional nonlinear Schrodinger equation with dual-power law nonlinearity EI SCOPUS SCIE

作者:Zhang, Li-Hua; Si, Jian-Guo

作者机构:[Zhang, Li-Hua; Si, Jian-Guo] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2010,Vol.15,Issue.10,2747-2754

WOS被引数:16

资源类型:期刊论文

WOS:000277990800003

8. UNIFIED ANALYSIS OF FINITE VOLUME METHODS FOR THE STOKES EQUATIONS EI SCOPUS SCIE

作者:Cui, Ming; Ye, Xiu

作者机构:[Cui, Ming] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Ye, Xiu] Univ Arkansas, Dept Math, Little Rock, AR 72204 USA.

来源:SIAM JOURNAL ON NUMERICAL ANALYSIS,2010,Vol.48,Issue.3,824-839

WOS被引数:18

资源类型:期刊论文

WOS:000280772900002

9. Maximum principle for partially-observed optimal control of fully-coupled forward-backward stochastic systems SCOPUS SCIE

作者:Shi, J.T.;Wu, Z.

作者机构:[Shi, J.T] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Optimization Theory and Applications,JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2010,Vol.145,Issue.3,543-578

WOS被引数:16

资源类型:期刊论文

WOS:000277300800009

10. A maximum principle for partially observed optimal control of forward-backward stochastic control systems SCOPUS SCIE

作者:Wu Zhen

作者机构:[Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:中国科学:信息科学(英文版),SCIENCE CHINA-INFORMATION SCIENCES,2010,Vol.53,Issue.11,2205-2214

WOS被引数:22

资源类型:期刊论文

WOS:000283362900005

11. Sorting Genomes by Reciprocal Translocations, Insertions, and Deletions EI SCOPUS SCIE

作者:Qi, Xingqin; Li, Guojun; Li, Shuguang; Xu, Ying

作者机构:[Qi, Xingqin] Shandong Univ, Sch Appl Math & Stat, Weihai 264209, Peoples R China.; [Li, Guojun] Shandong Univ, Sch Math & Syst Sci, Jinan 250014, Peoples R China.; [Li, Guojun] Univ Georgia, Dept Biochem & Mol Biol, Athens, GA 30605 USA.; [Li, Shuguang] Shandong Inst Business & Technol, Coll Comp Sci & Technol, Yantai 264005, Peoples R China.; [Xu, Ying] Univ Georgia, Dept Biochem & Mol Biol, Athens, GA 30602 USA.

来源:IEEE-ACM TRANSACTIONS ON COMPUTATIONAL BIOLOGY AND BIOINFORMATICS,2010,Vol.7,Issue.2,365-374

资源类型:期刊论文

WOS:000277502300017

12. On the uniqueness problems of meromorphic functions and their linear differential polynomials SCOPUS SCIE

作者:Lü, F.;Yi, H.

作者机构:[Lü, F] Department of Mathematics, China University of Petroleum, Dongying, Shandong 257061, China;[ Yi, H] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2010,Vol.362,Issue.2,301-312

WOS被引数:4

资源类型:期刊论文

WOS:000271878300003

13. DISCONTINUOUS GALERKIN FINITE ELEMENT METHOD WITH INTERIOR PENALTIES FOR CONVECTION DIFFUSION OPTIMAL CONTROL PROBLEM SCOPUS SCIE

作者:Sun, TJ

作者机构:[Sun, T] School of Mathematics, Shandong University, Jinan 250100, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2010,Vol.7,Issue.1,87-107

WOS被引数:21

资源类型:期刊论文

WOS:000272854000004

14. Generalized Peng\'s g-expectations and related properties SCOPUS SCIE

作者:Hu, Feng; Chen, Zengjing

作者机构:[Hu, Feng; Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2010,Vol.80,Issue.3-4,191-195

WOS被引数:7

资源类型:期刊论文

WOS:000274277700007

15. Fully implicational methods for approximate reasoning based on interval-valued fuzzy sets EI SCOPUS SCIE

作者:Liu, Huawen

作者机构:[Liu, HW]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF SYSTEMS ENGINEERING AND ELECTRONICS,2010,Vol.21,Issue.2,224-232

WOS被引数:9

资源类型:期刊论文

WOS:000277515800009

16. A preliminary study on multiscale ellam schemes for transient advection-diffusion equations EI SCOPUS SCIE

作者:Cheng, A.;Wang, K.;Wang, H.

作者机构:[Cheng, A] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2010,Vol.26,Issue.6,1405-1419

WOS被引数:1

资源类型:期刊论文

WOS:000282739400009

17. Oscillations of cusp form coefficients over primes EI SCOPUS SCIE

作者:Pi, Q.;Sun, Q.

作者机构:[Pi, Q] Department of Mathematics, Shandong University, Jinan 250100, China;[ Sun, Q] Department of Mathematics, Shandong University, Jinan 250100, China

来源:Acta Applicandae Mathematicae: An International Journal on Applying Mathematics and Mathematical Applications,ACTA APPLICANDAE MATHEMATICAE,2010,Vol.109,Issue.3,1155-1163

WOS被引数:2

资源类型:期刊论文

WOS:000274844900027

18. Integral points on quadrics in three variables whose coordinates have few prime factors SCOPUS SCIE

作者:Liu, Jianya; Sarnak, Peter

作者机构:[Liu, Jianya] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Sarnak, Peter] Princeton Univ, Dept Math, Princeton, NJ 08544 USA.; [Sarnak, Peter] Inst Adv Study, Princeton, NJ 08544 USA.

来源:ISRAEL JOURNAL OF MATHEMATICS,2010,Vol.178,Issue.1,393-426

WOS被引数:10

资源类型:期刊论文

WOS:000283256300015

19. On the integral representation of g-expectations SCIE

作者:Hu, Mingshang

作者机构:[Hu, MS]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMPTES RENDUS MATHEMATIQUE,2010,Vol.348,Issue.9-10,571-574

WOS被引数:2

资源类型:期刊论文

WOS:000277680800021

20. A uniform estimate for the MMOC for two-dimensional advection-diffusion equations EI SCOPUS SCIE

作者:Wang, K.;Wang, H.

作者机构:[Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2010,Vol.26,Issue.5,1054-1069

WOS被引数:5

资源类型:期刊论文

WOS:000281057800006

共 10 页, 182 条记录

TOP